# SDR MWEA040077

- Difficulty date: May 13, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- Aircraft time: 40,973 hours, 43,733 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Hsi
- Part number: 70515V1
- Part serial: 19908
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

STANDBY GYRO WILL NOT REMAIN ERECT, NO FLAG NOTED.  REMOVED AND REPLACED STANDBY HORIZON INDICATOR.
